Dr Folts did the research on aspirin and it's roll as a anti platelet, he also found it does not work when the human body is under stress (when most heart attacks occur). He has been researching other alternatives and the best one to date is Grape seed extract. He has a patented formula marketed through a private company but it would be solicitation to say who it is here. But regular GSE is good for you also.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi I was diagnosed with pv in February 2013 whic is so hard to accept my blood count has went down below 45 at that time no asprin was offer. I just changed hemotogist he just put me on asprin my platelets are always high will the asprin help my platelets. Please advise YYYY@YYYY is email address
i AM kRISHNAN, tHANKS YOU FOR YOUR PROMPTG RESPONSE: I am taking Korandil 10 for the last four months. During current annual check up for blood count etc., it is seen that there is a drop in platelets. I am also taking aspirin 1500, clopitrap 75, Repalal (losarten potassium ). Is Korandil 10 any way responsible for fall in platelet count. It is now 125 against range normal of 150-450. Can you enlighten please, if any caution is necessary.
I have a high platelet count, what does that mean? I was just diagnosed as anemic also. Ive been having stomach pains, and stopped taking aspirin and advil in the last 2 weeks because I was afraid I caused myself a stomach bleed. But since I ve been taking aspirin daily for months, shouldn t my platelet count be low?
Hi, I am a 51 year old man, I had a dissected carotid artery on 12/8/2010, a stent was placed in my carotid. Follow up shows that the blood flow is very good. During the episode at the time I had confusion, saw lights in left eye (dissection was on left side) and some headaches, not severe. I have had 2 follow up MRI s and MRA s which show improvement. I was put on keppra as a precaution and have recently been weaned off of it. My question is approximately 4 weeks ago I began having a sort of numbing sensation (warm or cool) on the right side of my face about an inch wide from about my temple across my cheek bone to about my nose, could this be related, and if so how? This sensation is not constant but frequent. I am otherwise in good health, take aspirin and 40mg simivastin a day, 6 1 and 175 lbs.
I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.
Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.
Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.
Is this because of the herbresser that I take 3 times a day?
Other drug that I take;
- Aspirin 1 x 100 mg
- Plavix 1 x 75 mg
- Lipitor 1 x 10 mg.
Appreciate your inputs on my above complaints. Thank you very much
Hi, I am 55 years old Indian. Suffered and survived a heart attack in year 2000. Angiogram was done and about 30 % of LAD was blocked. Doctor advised not to do stenting, only on medications and was advice to take care diet and exercise. Currently on tab enalapril and aspirin. Missed heart beat is worrying me. Pls advice
6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...